# SDR SWAA095891

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 37,407 hours, 21,742 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MODREF89343
- Condition: Faulty
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  AT ALTITUDE HAD A FUEL IMBALANCE OCCUR.  UNABLE TO CROSSFEED.  FUEL PUMPS ALL TANKS WORKED NORMAL, ENGINE PARAMETERS NORMAL.  PRECAUTIONARY SHUT DOWN NR 1 ENGINE PER QRH OF POSSIBLE FUEL LEAK.  INSPECTED AND OPERATED WINGS, FOUND NO EVIDENCE OF FUEL LEAK.  FOUND CROSSFEED VALVE TO BE INTERMITTENT.  REMOVED AND REPLACED P5-2 FUEL CONTROL PANEL AND FUEL CROSSFEED VALVE ACTUATOR PER MM.
